Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 268, NWS San Francisco Bay Area, CA

June 8, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 8, 2011, 3:09 AM PDT. It took effect at Jun 8, 2011, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2011, 3:09 AM PDT (10:09 UTC)
In effect from
Jun 8, 2011, 3:00 PM PDT
Expired
Jun 8, 2011, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WHUS76 KMTR 081009
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
309 AM PDT WED JUN 8 2011

PZZ545-081815-
/O.EXP.KMTR.SC.Y.0267.000000T0000Z-110608T1000Z/
/O.NEW.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
309 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS: NW WINDS INCREASING TO 15 AND 25 KT THIS AFTERNOON
  THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-565-575-081115-
/O.EXP.KMTR.SC.Y.0267.000000T0000Z-110608T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
309 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ570-081815-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
309 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-081815-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
309 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH 
  EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
223 
WHUS76 KMTR 081013
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
313 AM PDT WED JUN 8 2011

PZZ570-081815-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
313 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-081815-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
313 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH 
  EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-081815-
/O.CON.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
313 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NW WINDS INCREASING TO 15 AND 25 KT THIS AFTERNOON 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
360 
WHUS76 KMTR 081611
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
911 AM PDT WED JUN 8 2011

PZZ570-090015-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
911 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-090015-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
911 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH 
  EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-090015-
/O.CON.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
911 AM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NW WINDS INCREASING TO 15 AND 25 KT THIS AFTERNOON 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
524 
WHUS76 KMTR 082133
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 PM PDT WED JUN 8 2011

PZZ570-090545-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY
  MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-090545-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
233 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY
  MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-090400-
/O.CON.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
233 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH
  THIS EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
416 
WHUS76 KMTR 090117
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
617 PM PDT WED JUN 8 2011

PZZ530-090300-
/O.EXB.KMTR.SC.Y.0267.000000T0000Z-110609T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
617 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* WINDS: SW WINDS BETWEEN 15 AND 30 KNOTS TIL 8 PM TONIGHT.

CAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-090930-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
617 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  THURSDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-090930-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
617 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  THURSDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-090400-
/O.CON.KMTR.SC.Y.0268.000000T0000Z-110609T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
617 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  THIS EVENING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
320 
WHUS76 KMTR 090333
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
833 PM PDT WED JUN 8 2011

PZZ545-090445-
/O.EXP.KMTR.SC.Y.0268.000000T0000Z-110609T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
833 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

$$

PZZ570-091000-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
833 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  THURSDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-091000-
/O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
833 PM PDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH 
  THURSDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 8, 2:35 AM PDT, 34 minutes earlier.

Area forecast discussion, Jun 8, 2:35 AM PDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
235 AM PDT WED JUN 8 2011

.DISCUSSION...AS OF 2:35 AM PDT WEDNESDAY...SATELLITE FOG PRODUCT
IS SHOWING LOW CLOUDS AND/OR FOG FILTERING INTO INLAND VALLEYS AT
THIS TIME. THE FORT ORD PROFILER INDICATES A MARINE LAYER DEPTH OF
ABOUT 1000 FEET...ALTHOUGH IT APPEARS TO HAVE DEEPENED SOME PER
SURFACE OBSERVATIONS WHICH FEATURE CLOUD BASES AT AROUND 1200 FEET.
SURFACE PRESSURE GRADIENTS REMAIN MODERATELY ONSHORE WITH 2.6 MB
BETWEEN SFO AND SAC...AND 3.7 MB FROM SFO TO WMC.

VARIABLE TEMPERATURE TRENDS ARE EXPECTED OVER THE NEXT FEW DAYS AS
WEAK TROUGHS MOVE ACROSS THE DISTRICT AND NIGHT AND MORNING COASTAL
STRATUS INTRUSIONS AFFECT THE AREA. BY EARLY NEXT WEEK...THOUGH...
A STRONG RIDGE OF HIGH PRESSURE IS FORECAST TO BEGIN BUILDING OVER
THE EASTERN PACIFIC FOR A WARMING TREND FOR THE LATTER PORTION OF
THE FORECAST PERIOD. EVEN SO...DAYTIME TEMPS WILL ONLY BE AROUND
NORMAL FOR THIS TIME OF YEAR AS OPPOSED TO BELOW NORMAL AS THEY
HAVE BEEN FOR A WHILE.

&&

.AVIATION...AS OF 10:40 PM PDT TUESDAY...THE LATEST IR SATELLITE
FOG PRODUCT IS SHOWING STRATUS ALONG THE COAST AND PENETRATING INTO
SAN FRANCISCO AND MONTEREY BAYS. CIGS SHOULD REMAIN MVFR IN THE SAN
FRANCISCO BAY AREA BUT WILL FALL TO IFR AROUND MONTEREY BAY
TERMINALS.

VICINITY OF KSFO...MVFR CIGS BKN-OVC010-015 WILL MOVE INTO THE AREA
AND PERSIST THROUGH APPROXIMATELY 1830Z.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO WITH LOW CLOUDS REACHING THE
SAN MATEO BRIDGE AROUND 0700Z.

MONTEREY BAY AREA TERMINALS...MVFR CIGS OVC012 WILL PREVAIL
THROUGH 0900Z AT WHICH POINT IFR IS EXPECTED WITH CIGS DROPPING TO
OVC007. CIGS WILL STICK AROUND THROUGH THE EARLY MORNING BURNING OFF
BY 1930Z.

&&

.MTR WATCHES/WARNINGS...
        .TDA...SCA...POINT ARENA TO PIGEON POINT.

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.